| Model Number |
4840-07-100 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the nipple attachment is stripped and won¿t lock well on handles.No additional information was reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
Additional Manufacturer Narrative
The device malfunction, device interaction (2+ devices) : will not lock/unlock, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.